Hello
I came over this article and got a bit worried if I could continue with Melatonin. Ive been using Key-melatonin night for a month. Especially since I have a depression and it was mentioned here that it could increase depression. Do you have some commentary on this?
http://www.ehow.com/facts_5017675_longterm-effects-taking-melatonin.html



User: MM
Hello,

there has been some scientific research about side-effects of melatonin on anti-depressants that have shown, that melatonin augments the effect of anti-depressants.
Melatonin often is used to diminish the dose of anti-depressants in patients.
However there is also some evidence, that melatonin might worsen the condition in some patients and you should talk with your doctor about whether to take melatonin or not.

But it is always very good to listen to yourself and how you personally feel (because the effect of melatonin is very individual)
Have you noticed some changes in your mood? Has it been better or worse or is it unchanged? Do you feel better in the morning than usual without melatonin?

Please have a look at our article section to get some more information about the effect of melatonin in depressed subjects.

User: KeyMelatonin.com




To answer you have to type the email address you used to ask the question
Email
Response


Share |